# SDR N6WA20130607

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 26,829 hours, 19,444 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "OPEN" PLACARD WORN.  REMOVED DAMAGED PLACARD, REPLACED WITH SERVICABLE PLACARD IAW AMM 20-60-04.
